Alert archive / Kentucky / Flash Flood Warnings in 2011
Flash Flood Warning 22, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 24, 2011, 2:38 PM CDT for 6 counties in Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2011, 2:38 PM CDT (19:38 UTC)
- Expired
- Apr 24, 2011, 5:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caldwell County, KY, Christian County, KY, Hopkins County, KY, Lyon County, KY, Muhlenberg County, KY, Trigg County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 4:30 PM CDT | HEAVY RAIN 1.78 | 4 Sse Greenville, KY | RAINFALL WITHIN THE PAST 3 HOURS. MINOR FLOODING REPORTED AROUND THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1536 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 5.8
The text
As transmitted, in the capitals the NWS used until 2016.
110
WGUS53 KPAH 241938
FFWPAH
KYC033-047-107-143-177-221-242230-
/O.NEW.KPAH.FF.W.0022.110424T1938Z-110424T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
238 PM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HOPKINS COUNTY IN NORTHWEST KENTUCKY...
NORTHERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
CALDWELL COUNTY IN WESTERN KENTUCKY...
LYON COUNTY IN WESTERN KENTUCKY...
NORTHERN TRIGG COUNTY IN WESTERN KENTUCKY...
* UNTIL 530 PM CDT.
* AT 231 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING
FROM THUNDERSTORMS IN LYON COUNTY. PORTIONS OF KENTUCKY 819 AND
1943 HAVE BEEN CLOSED DUE TO HIGH WATER. AT 235 PM CDT...DOPPLER
RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUE TO
TRAIN OVER ALREADY SATURATED GROUNDS. AS MUCH AS ONE HALF TO 1.5
INCHES OF RAIN HAS ALREADY FALLEN WITH IN THE PAST 1 TO 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE...
EDDYVILLE...
PRINCETON...
COBB...
PRINCETON...
DAWSON SPRINGS...
FARMERSVILLE...
OLNEY...
GREENVILLE...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 530 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3713 8689 3707 8694 3705 8712 3705 8726
3710 8729 3679 8813 3711 8822 3717 8810
3724 8807 3736 8785 3748 8750 3756 8738
3738 8731 3739 8730 3742 8711 3737 8710
3737 8704 3727 8698 3722 8690 3714 8693
$$2 follow-up statements
372
WGUS73 KPAH 242046
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
346 PM CDT SUN APR 24 2011
KYC033-047-107-143-177-221-242230-
/O.CON.KPAH.FF.W.0022.000000T0000Z-110424T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOPKINS KY-MUHLENBERG KY-CALDWELL KY-LYON KY-CHRISTIAN KY-TRIGG KY-
346 PM CDT SUN APR 24 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
HOPKINS COUNTY IN NORTHWEST KENTUCKY...AND NORTHERN CHRISTIAN AND
MUHLENBERG COUNTIES IN SOUTH CENTRAL KENTUCKY...AND NORTHERN TRIGG...
LYON AND CALDWELL COUNTIES IN WESTERN KENTUCKY...
AT 345 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS
PRODUCING VERY HEAVY RAIN OVER MUCH OF THE WARNED AREA. PORTIONS OF
KENTUCKY 819 AND 1943 IN LYON COUNTY REMAIN CLOSED DUE TO HIGH
WATER.
RAINFALL RATES OF ONE HALF TO ONE INCH AN HOUR WILL YIELD AN
ADDITIONAL 1 TO 2 INCHES OF RAIN ACROSS THE WARNED AREA THROUGH 530
PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
NEVER ALLOW YOUR CHILDREN TO PLAY IN FLOOD WATERS...INCLUDING
DRAINAGE DITCHES AND CULVERTS. RECENT HISTORY SUGGESTS THAT DOING SO
MAY LEAD TO SERIOUS INJURY OR EVEN LOSS OF LIFE.
&&
LAT...LON 3713 8689 3707 8694 3705 8712 3705 8726
3710 8729 3679 8813 3711 8822 3717 8810
3724 8807 3736 8785 3748 8750 3756 8738
3738 8731 3739 8730 3742 8711 3737 8710
3737 8704 3727 8698 3722 8690 3714 8693
$$764
WGUS73 KPAH 242232
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
532 PM CDT SUN APR 24 2011
KYC033-047-107-143-177-221-242238-
/O.EXP.KPAH.FF.W.0022.000000T0000Z-110424T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOPKINS KY-MUHLENBERG KY-CALDWELL KY-LYON KY-CHRISTIAN KY-TRIGG KY-
532 PM CDT SUN APR 24 2011
...THE FLASH FLOOD WARNING HAS EXPIRED AT 530 PM CDT FOR HOPKINS
COUNTY IN NORTHWEST KENTUCKY...AND NORTHERN CHRISTIAN AND MUHLENBERG
COUNTIES IN SOUTH CENTRAL KENTUCKY...AND NORTHERN TRIGG...LYON AND
CALDWELL COUNTIES IN WESTERN KENTUCKY...
DOPPLER RADAR INDICATES THE HEAVIEST RAIN HAS MOVED SOUTHEAST OF
MUCH OF THE WARNED AREA. HOWEVER...LIGHT TO OCCASIONALLY MODERATE
RAIN LINGERS...AND INDIVIDUAL THUNDERSTORMS WITH LOCALLY HEAVY RAIN
WILL PERSIST IN SPOTTY AREAS THROUGH THE EVENING HOURS.
A FLOOD WARNING FOR AREAL FLOODING DOES REMAIN IN EFFECT UNTIL 1000
PM CDT FOR MUCH OF THE AREA. LOCALIZED FLOODING FROM EARLIER RAINS
WILL LIKELY CONTINUE INTO THE EVENING HOURS.
LAT...LON 3713 8689 3707 8694 3705 8712 3705 8726
3710 8729 3679 8813 3711 8822 3717 8810
3724 8807 3736 8785 3748 8750 3756 8738
3738 8731 3739 8730 3742 8711 3737 8710
3737 8704 3727 8698 3722 8690 3714 8693
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 12:51 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Apr 24, 12:51 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
1251 PM CDT SUN APR 24 2011
.UPDATE...
UPDATED AVIATION DISCUSSION FOR 18Z TAF ISSUANCE. UPDATED PUBLIC
PRODUCTS...MAINLY TO KEEP UP WITH FRONTAL POSITIONING AND IMPACT ON
TEMPERATURES AND DEWPOINTS. LOOKS LIKE BEST SEVERE SHOT WILL BE
ALONG THE SOUTHERN BORDER OF THE AREA...AND POSSIBLY INTO WESTERN
KENTUCKY.
&&
.DISCUSSION...
HISTORICAL TYPE OF EVENT SEEMS TO BE UNFOLDING ACROSS MUCH OF THE
OHIO AND MID MS RIVER VALLEY THIS EASTER WEEKEND...WHICH WILL LAST
INTO MUCH OF NEXT WEEK...ESP IN REGARDS TO EXTENDED PERIODS OF
HEAVY RAINFALL AND EVEN THE POSSIBILITY OF ON AND OFF SEVERE
THUNDERSTORMS.
ALREADY HAVE RADAR/SATELLITE AND SOME ACTUAL REPORTS OF 3 TO 6
INCHES OF RAINFALL IN THE PAST 12 TO 24 HOURS OVER MUCH OF
SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND ALONG THE OHIO RIVER IN
SOUTHWEST INDIANA AND KENTUCKY.
IN A NUTSHELL...PERIODS OF HEAVY RAIN AND SEVERE THUNDERSTORMS
THREAT WILL CONTINUE THROUGH MID WEEK AS DEEP/RICH SWLY FLOW
REGIME MAINTAINS ITSELF...ALONG WITH THE PASSAGE OF MULTIPLE
STRONG MID LEVEL SHORT WAVES AND A QUASI STATIONARY BOUNDARY THAT
WILL FEATURE SEVERAL SURFACE LOW PRESSURE SYSTEMS DURING THE
PERIOD.
HAVE ISSUED FLASH FLOOD EMERGENCY THIS MORNING FOR MUCH OF
SOUTHEAST MISSOURI. WATER RESCUES HAVE BEEN REPORTED NEAR POPLAR
BLUFF...WITH WATER REPORTED IN SOME HOMES. SAME AREA IS GETTING
POUNDED BY ANOTHER QUICK 1 TO 3 INCHES...SO BELIEVE EMERGENCY
CONDITIONS ARE LIKELY IN PORTIONS OF SOUTHEAST MISSOURI THIS
EASTER MORNING. LATEST SATELLITE TRENDS CONTINUE OT SHOW CLOUD TO
COOLING MOVING INTO THE MID MS RIVER VALLEY.
AM QUITE CONCERNED ABOUT THOSE VENTURING OUT FOR EASTER MORNING
SERVICES IN SOME OF THESE AREAS.
YET ANOTHER STORM COMPLEX IS FORMING OUT IN OKLAHOMA. EXPECT
PERIODS OF HEAVY RAIN TO CONTINUE OFF AN ON OVER ALL EXCEPT THE
SRN PENNYRILE....ESP THROUGH AT LEAST TUE MORNING...WHEN A
STRONGER SFC LOW SHOULD LIFT NE TOWARD LAKE MICHIGAN. NEGATIVELY
TILTED STRONG SHORT WAVE WILL ADD TO OVERALL UPPER
DIVERGENCE/ASCENT AND MAY BE THE NEXT CHC OF EXTENSIVE SEVERE
STORM OUTBREAK. THIS WOULD MOST LIKELY OCCUR MONDAY AFTERNOON INTO
MONDAY EVENING. ALL OF THIS...COMBINED WITH PRECIPITABLE WATER
VALUES RUNNING OVER 1.65 INCHES...SPELLS VERY BAD NEWS FOR MUCH OF
THE REGION.
DUE TO ALL MENTIONED ABOVE...AND AFTER COLLAB WITH NEIGHBORING
OFFICES...HAVE DECIDED TO GO AHEAD AND EXTEND THE FLASH FLOOD
WATCH AT LEAST THROUGH TUE MORNING. THIS IS ALREADY A MAJOR EVENT
IN SOME LOCATIONS...AND THINGS ARE ONLY GOING TO WORSEN.
IF THAT IS NOT ENOUGH...AFTER THE AFOREMENTIONED SFC FRONT MOVES
THROUGH TUE MORNING....IT SHOULD STALL JUST SOUTH OF OUR
REGION...THEN RETURN AS A WARM FRONT TUE NIGHT/WED TIME
FRAME...AND BRING YET ANOTHER ROUND OF HEAVY RAINS AND POSSIBLY
SEVERE STORMS.
VERY DANGEROUS SITUATION SEEMS TO BE SETTING UP ACROSS THE LOWER
OHIO VALLEY AND MID MISSISSIPPI RIVER VALLEY THIS EASTER WEEKEND
INTO NEXT WEEK. ALREADY BIG SPRINGS AND FARMINGTON MO REPORTING
OVER 5 INCHES OVERNIGHT. POSSIBLY ANOTHER 7 TO 10 INCHES ON THE
WAY....AND MANY RIVERS ALREADY IN FLOOD. PAINTS AN UGLY PICTURE
FOR SURE.
&&
.AVIATION...
KCGI CURRENTLY IS BEHIND THE FRONT...AND ITS NORTHEAST WINDS MAY
SHIFT BACK TO THE SOUTH LATER THIS EVENING. THUNDERSTORMS WILL BE
PREVALENT THROUGHOUT THE AREA THIS AFTERNOON...AND MAY LINGER WELL
INTO THE EVENING AT KEVV AND KOWB. COMPUTER GUIDANCE IS INDICATING
ANOTHER ROUND EARLY TOMORROW MORNING IN THE WEST AND SHIFT EAST
THROUGH THE MORNING. OUTSIDE OF THUNDER MAY SEE SOME IFR CEILINGS ON
THE COOL SIDE OF THE FRONT...AND PERIODIC MVFR CEILINGS ELSEWHERE.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BALLARD-CALDWELL-
CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&
MEFFERTHazardous weather outlook, Apr 24, 5:42 AM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 542 AM CDT SUN APR 24 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-251000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 542 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT NORTHWEST OF A MURRAY KENTUCKY TO GREENVILE KENTUCKY LINE. PERIODS OF HEAVY RAINFALL WILL BE LIKELY...ESPECIALLY EARLY IN THE MORNING OVER WESTERN KENTUCKY...AND LATER IN THE AFTERNOON AREA WIDE. PLEASE REFER TO THE FLASH FLOOD WATCH PRODUCT FOR ADDITIONAL DETAILS. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS AFTERNOON...FOR THE ENTIRE QUAD STATE REGION. SOME OF THIS RISK WILL DEPEND ON WHETHER THE SUN CAN BREAK OUT TODAY...WHICH WOULD HELP TO DESTABILIZE THE ATMOSPHERE. IF STORMS DO ERUPT...LARGE HAIL AND DAMAGING WIND GUSTS WOULD BE THE PRIMARY HAZARDS...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. TORRENTIAL DOWNPOURS AND DEADLY LIGHTNING WILL ALSO BE LIKELY IN ANY THUNDERSTORMS. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND LEVELS WILL ONLY BE GOING UP WITH THE ADDITIONAL RAINFALL. PLEASE REFER OUR RIVER FLOOD PRODUCTS AT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING IN ALL AREAS NORTHWEST OF A MURRAY KENTUCKY TO GREENVILLE KENTUCKY LINE. MULTIPLE PERIODS OF THUNDERSTORMS WITH HEAVY RAINFALL WILL CONTINUE OVER MUCH OF THE QUAD STATE THROUGH MID WEEK...AS SEVERAL AREAS OF LOW PRESSURE LIFT NORTHEAST ALONG A FRONTAL BOUNDARY THAT SHOULD REMAIN CLOSE TO THE AREA. SEVERAL INCHES OF RAIN WILL BE POSSIBLE...ESPECIALLY WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME LOCATIONS. ADDITIONAL RAINFALL AMOUNTS OF 6 TO 10 INCHES ARE POSSIBLE THROUGH MID WEEK. THE POTENTIAL EXISTS FOR SEVERE STORMS WITH LARGE HAIL...DAMAGING WINDS AND SOME TORNADOES...ESPECIALLY MONDAY AFTERNOON...MONDAY NIGHT AND POSSIBLY INTO TUESDAY. A SLIGHT RISK OF SEVERE STORMS EXTENDS INTO WEDNESDAY OVER MUCH OF WESTERN KENTUCKY. MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL RAINFALL. FOR ADDITIONAL INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH . .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED EACH DAY FROM THIS EASTER SUNDAY THROUGH THE MID WEEK TIME FRAME. SPOTTERS SHOULD ALSO REPORT ANY FLOODING PROBLEMS THEY ENCOUNTER DURING THE NEXT SEVERAL DAYS.
In the hours before
Local storm report, Apr 24, 2:11 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
211 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM FLOOD DUDLEY 36.79N 90.09W
04/24/2011 STODDARD MO BROADCAST MEDIA
WATER RESCUE FOR ONE FAMILY NEAR DEXTER.
&&
SMITTYLocal storm report, Apr 24, 2:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
220 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HEAVY RAIN ALMO 36.69N 88.28W
04/24/2011 M3.50 INCH CALLOWAY KY TRAINED SPOTTER
48 HOUR RAINFALL TOTAL.
&&
SMITTYLocal storm report, Apr 24, 2:23 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
223 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM FLOOD PADUCAH 37.07N 88.64W
04/24/2011 MCCRACKEN KY EMERGENCY MNGR
WATER COMPLETELY COVERED HUSBAND, SPANN AND BLANKENSHIP
ROADS.
&&
SMITTYLocal storm report, Apr 24, 2:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
228 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM FLOOD EDDYVILLE 37.08N 88.08W
04/24/2011 LYON KY TRAINED SPOTTER
PORTIONS OF KENTUCKY HWY 819 AND 1943 CLOSED DUE TO HIGH
WATER.
&&
SMITTYLocal storm report, Apr 24, 2:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
230 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM FLASH FLOOD BENTON 36.85N 88.36W
04/24/2011 MARSHALL KY TRAINED SPOTTER
OLIVE STREET HAS 6 TO 8 INCHES OF RUNNING WATER OVER IT.
&&
SMITTYLocal storm report, Apr 24, 2:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
232 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM FLASH FLOOD PADUCAH 37.07N 88.64W
04/24/2011 MCCRACKEN KY NWS EMPLOYEE
FLASH FLOODING ALONG PORTIONS OF OLIVET CHURCH ROAD.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 10:23 PM CDT | Flash Flood Warning | PAH | Daviess, Henderson, McLean, Union, Webster | 12 hr |
| Apr 24, 12:45 AM CDT | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 30 min |
| Apr 24, 1:30 AM CDT | Flash Flood Warning | PAH | Ballard, Carlisle, McCracken | 10 hr |
| Apr 24, 12:02 PM CDT | Areal Flood Warning | PAH | Ballard, Caldwell, Carlisle, Crittenden, Daviess, Fulton and 12 more | 10 hr |
| Apr 24, 1:56 PM CDT | Flash Flood Warning | PAH | Ballard, Calloway, Carlisle, Fulton, Graves, Hickman and 3 more | 3 hr |
| Apr 24, 2:16 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins | 29 min |
| Apr 24, 2:30 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Lyon, Trigg | 30 min |
| Apr 24, 2:56 PM CDT | Tornado Warning | PAH | Caldwell, Christian, Hopkins, Trigg | 49 min |
| Apr 24, 3:07 PM CDT | Severe Thunderstorm Warning | PAH | Hopkins, Muhlenberg | 53 min |
| Apr 24, 3:24 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Trigg | 51 min |
| Apr 24, 3:41 PM CDT | Tornado Warning | PAH | Christian, Muhlenberg, Todd | 49 min |
| Apr 24, 4:05 PM CDT | Tornado Warning | PAH | Christian, Todd | 40 min |
| Apr 24, 4:24 PM CDT | Areal Flood Advisory | PAH | Christian, Todd, Trigg | 111 min |
| Apr 24, 5:18 PM CDT | Flash Flood Warning | PAH | Calloway, Christian, Muhlenberg, Todd, Trigg | 5 hr |
Nearby
Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.